广义Boussinesq方程孤波解的轨道稳定性  

Orbital Stability of Solitary Waves for Generalized Boussinesq Equations

在线阅读下载全文

作  者:陈旭[1] 张卫国[1] 李想[1] 

机构地区:[1]上海理工大学理学院,上海200093

出  处:《上海理工大学学报》2015年第5期409-418,共10页Journal of University of Shanghai For Science and Technology

基  金:国家自然科学基金资助项目(11471215);上海市教委科研创新项目(13ZZ118);上海市一流学科(系统科学)建设项目(XTKX2012);沪江基金资助项目(B14005)

摘  要:应用Grillakis-Shatah-Strauss提出的轨道稳定性理论,研究了具有两个非线性项的广义Boussinesq方程孤波解的轨道稳定性与不稳定性,得到了判断该方程孤波解轨道稳定性的一般性结论.进一步根据方程的两个精确钟状孤波解,推出了它们的轨道稳定判别式的显式表达式,从而具体给出了使这两个孤波解轨道稳定的波速变化区间.另外,分析了方程中两个非线性项作用的大小对这两个孤波解轨道稳定波速变化区间的影响,给出了使这两个孤波解轨道稳定的最大波速变化范围.The abstract results of Grillakis-Shatah-Strauss were used directly and the orbital stability and instability of solitary waves solutions for the generalized Boussinesq equations with two nonlinear terms were investigated.The general conclusions on the orbital stability of solitary waves were obtained.Furthermore,the explicit expression of discrimination d″(c )was deduced according to two exact solitary waves solutions of the equations.And the wave speed interval which makes the two solitary waves stable was given.Moreover,the influence of the interaction between the two nonlinear terms of the equations on the wave speed interval which makes the two solitary waves stable was also analyzed.Finally,the biggest wave speed interval which makes the two solitary waves stable was presented.

关 键 词:广义 BOUSSINESQ 方程 多个非线性项 孤立波 轨道稳定性 

分 类 号:O175.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象